# SDR AALA990619

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- Engine: Pwa JT8D9A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 6667621
- Condition: Restricted
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MEM - FLT 1929 - DURING CRUISE, NR 1 ENGINE SURGED 4 TIMES AT FL330 ON ALL PARAMETERS ACCOMPANIED BY FLICKERING AMBER ENGINE ICE LIGHT.  FLIGHT AIR INTERRUPTED AND LANDED MEM WITHOUT FURTHER INCIDENT.  MAINTENANCE SUMPED BOTH RIGHT AND LEFT WING TANKS WITH NO WATER NOTED.  REPLACED NR 1 ENGINE FUEL FILTER AND O-RING.  LEAK CHECK OK.  NR 1 ENGINE GROUND RUN AT IDLE AND POWER ACCEPTANCE WITH ALL PARAMETERS NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
